# SDR HNAA2013060300322

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 60,141 hours, 67,154 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82970018013
- Part serial: 0429
- Condition: Inoperative
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AMBER GEAR DOOR LIGHT REMAINED ON AFTER GEAR RETRACTION.  CREW CYCLED GEAR IAW CHECKLIST.  LIGHTS REMAINED ON WITH GEAR DOOR OPEN.  REMOVED MAIN GEAR DOOR ACTUATOR IAW MM 32-10-36.  INSTALLED NEW GEAR DOOR ACTUATOR IAW DASH 8 MM 32-10-36.
